My Dad is in his early 50s, very frail, has endstage kidney disease on dialysis, a month ago underwent CABG with 4 grafts. needed antiplatelet therapy due to clot formation in the wounds. Is anemic, has leg edema, has had multiple transufiions, on multiple drugs including folvite, amiodarone, acitrom (like warfarin), clopidogrel, metolazone, Livogen (B Complex Vitamin formulation), and rabeprazole who has loose watery stools often in the bed without the knowledge of soiling the clothes. I suspect he has c. diff. b'cos of multiple drugs. Please advise how this should be treated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.